# SDR 95FDEA00151

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Fwd Fus
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR FAILURE WARNING ON CLIMB-OUT ANTENNA FAIL, (QUIT SWEEPING).  REMOVED AND REPLACED RADAR INDICATOR, RADAR ANTENNA AND RADAR RT UNIT.  SYS OPS CK GOOD.
